Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities

Author: C. H. Clemens
Journal: Trans. Amer. Math. Soc. 136 (1969), 93-108
MSC: Primary 14.01; Secondary 57.00
MathSciNet review: 0233814
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Clemens, Picard-Lefschetz theorem for families of algebraic varieties acquiring certain singularities, Doctoral Dissertation, Berkeley, Calif., 1966 (unpublished)($ ^{2}$).
  • [2] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • [3] S. Lefschetz, L'analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924.
  • [4] J. Milnor, Differentiable structures, Mimeographed notes, Princeton Univ., Princeton, N. J., 1961.
  • [5] Frédéric Pham, Formules de Picard-Lefschetz généralisées et ramification des intégrales, Bull. Soc. Math. France 93 (1965), 333–367 (French). MR 0195868
  • [6] E. Picard and G. Simart, Théorie des fonctions algébrique de deux variables indépendantes. I, Gauthier-Villars, Paris, 1897; Chapitre IV.
  • [7] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.01, 57.00

Retrieve articles in all journals with MSC: 14.01, 57.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society